MathSciNet Relay Station
MathSciNet bibliographic data
MR365278 (51 #1531) 49A50
Cesari, L.; Suryanarayana, M. B. Closure theorems without seminormality conditions. Existence theory in the calculus of variations and optimal control. J. Optimization Theory Appl. 15 (1975), 441–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement